# SDR DXTA2020121604475

- Difficulty date: December 16, 2020
- Submitted: December 17, 2020
- Operation: Air carrier
- Aircraft: N353QS
- Make and model: Emb EMB-505
- Aircraft serial: 50500263
- Aircraft time: 4,373 hours, 3,458 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Door
- Condition: Obstructed
- Location: Door Trim
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN CABIN DOOR WILL NOT OPEN HAD TO EXIT THE AIRPLANE THROUGH THE EMERGENCY EXIT DOOR.  FOUND TRIM PIECE GETTING STUCK ON DOOR FRAME.  REMOVED AND PROPERLY INSTALLED DOOR TRIM, IAW EMB300 MM 25-23-04/400.  OPENED AND CLOSED DOOR SEVERAL TIMES, CHECKED GOOD EACH TIME, NO RUBBING OR BINDING NOTICED.
